# SDR DALA13012980861

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 78,884 hours, 76,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ASSY AT TAIL CONE EXIT HANDLE, BROKEN OFF OF FRAME.  INSPECTED FOUND HARDWEAR MISSING, RESECURED LIGHT ASSY IAW SRM 51-30.  OPS CHECK GOOD OF LIGHT IAW AMM 33-53-00.  OK FOR SERVICE.
